RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 280–283 (Mi dan9067)  

MATHEMATICS

Weighted inequalities for Riesz potentials and fractional maximal functions in Orlicz spaces

V. M. Kokilashvilia, M. Krbecb

a A. Razmadze Mathematical Institute of Georgian Academy of Sciences
b Mathematical Institute, Academy of Sciences of the Czech Republic, Prague

Full text: PDF file (460 kB)

Bibliographic databases:
UDC: 517.444
Presented: С. М. Никольский
Received: 07.06.1984

Citation: V. M. Kokilashvili, M. Krbec, “Weighted inequalities for Riesz potentials and fractional maximal functions in Orlicz spaces”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 280–283

Citation in format AMSBIB
\Bibitem{KokKrb85}
\by V.~M.~Kokilashvili, M.~Krbec
\paper Weighted inequalities for Riesz potentials and fractional maximal
functions in Orlicz spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 280--283
\mathnet{http://mi.mathnet.ru/dan9067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804116}
\zmath{https://zbmath.org/?q=an:0622.42015}


Linking options:
  • http://mi.mathnet.ru/eng/dan9067
  • http://mi.mathnet.ru/eng/dan/v283/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020